Home » Frequently asked Questions on Health » Can AKT-3 and Citralka cause erection problem?

Can AKT-3 and Citralka cause erection problem?

Q: I am a 21 years old male and have taken AKT3 for a month and Citralka for five days about six months back. I took these two medicines at the same time. After taking these medicines I have developed an erection problem. Is it a side effect of the above mentioned medications?

A:AKT-3 is used in the treatment of tuberculosis and needs to be taken for at least 6 months. Incomplete treatment can lead to relapse and resistance, which can become pretty serious. AKT-3 or Citralka do not have any adverse effect on sexual function.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------